Homomorphisms and Functional Completeness. Hemi-Primal Algebras. II.
Mathematische Zeitschrift, Tome 115 (1970), pp. 23-32
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1970__115_171332,
author = {Alfred L. Foster},
title = {Homomorphisms and {Functional} {Completeness.} {Hemi-Primal} {Algebras.} {II.}},
journal = {Mathematische Zeitschrift},
pages = {23--32},
year = {1970},
volume = {115},
zbl = {0185.03901},
url = {http://geodesic.mathdoc.fr/item/MZ_1970__115_171332/}
}
Alfred L. Foster. Homomorphisms and Functional Completeness. Hemi-Primal Algebras. II.. Mathematische Zeitschrift, Tome 115 (1970), pp. 23-32. http://geodesic.mathdoc.fr/item/MZ_1970__115_171332/